# SDR REXA2022082800703

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FS485-581 FLOOR SEAT TRACK SEGMENT IS CORRODED.  FABRICATED SEAT TRACK IAW MHIRJ REO 670-53-00-589 REV -C DATED 2023-02-08 REPAIR B STEP 1.A INSTALLED NEW SERVICEABLE SEAT TRACK AT LBL27 FROM FS 485- FS 581 IAW CRJ-900 AMM 53-00-49-400-801-A07. MATERIAL PART #: 20276-288-0-0A.
